Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Coincident pairs of continuous sections in profinite groups


Authors: H. Appelgate and H. Onishi
Journal: Proc. Amer. Math. Soc. 63 (1977), 217-220
MSC: Primary 20F20
DOI: https://doi.org/10.1090/S0002-9939-1977-0442099-X
MathSciNet review: 0442099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a profinite group G and a closed subgroup H, we show there exist continuous sections $ s:{(G/H)_1} \to G$ and $ s':{(G/H)_r} \to G$ of the projections $ G \to {(G/H)_1}$ and $ G \to {(G/H)_r}$ onto the left and right coset spaces, respectively, such that $ {\text{im}}(s) = {\text{im}}(s')$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F20

Retrieve articles in all journals with MSC: 20F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0442099-X
Article copyright: © Copyright 1977 American Mathematical Society